|
Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2003, Volume 9, Number 1, Pages 79–87
(Mi timm261)
|
|
|
|
Dispersion-managed solitons in the limit of large energy
H. Kalisch, Dmitry Pelinovsky Department of Mathematics, McMaster University, Ontario, Canada
Abstract:
We study a dynamical system for Gaussian dispersion-managed pulses in the limit of large pulse energy and map strength. We show numerically and asymptotically that the pulse energy E grows with the map strength S as E∼D+√S, where D+ is the effective dispersion coefficient of the focusing fiber. We also inspect leading-order asymptotic solutions that describe variations of the pulse parameters along the optical fiber.
Received: 11.11.2002
Citation:
H. Kalisch, Dmitry Pelinovsky, “Dispersion-managed solitons in the limit of large energy”, Asymptotic expansions, approximation theory, topology, Trudy Inst. Mat. i Mekh. UrO RAN, 9, no. 1, 2003, 79–87; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S98–S107
Linking options:
https://www.mathnet.ru/eng/timm261 https://www.mathnet.ru/eng/timm/v9/i1/p79
|
Statistics & downloads: |
Abstract page: | 198 | Full-text PDF : | 89 | References: | 43 |
|